Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Topological localization and nilpotent groups


Authors: Peter Hilton, Guido Mislin and Joseph Roitberg
Journal: Bull. Amer. Math. Soc. 78 (1972), 1060-1063
MSC (1970): Primary 55D99
DOI: https://doi.org/10.1090/S0002-9904-1972-13110-0
MathSciNet review: 0312509
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. K. Bousfield and D. M. Kan, Homotopy with respect to a ring, Proc. Sympos. Pure Math., vol. 22, Amer. Math. Soc., Providence, R.I., 1971, pp. 59-64. MR 326734
  • 2. A. K. Bousfield and D. M. Kan, Localization and completion in homotopy theory, Bull. Amer. Math. Soc. 77 (1971), 1006-1010. MR 296935
  • 3. J. Harrison and H. Scheerer, Mimeographed notes.
  • 4. P. J. Hilton, G. Mislin and J. Roitberg, Sphere bundles over spheres and non-cancellation phenomena, J. London Math. Soc. (to appear); See also, Lecture Notes in Math., vol. 249, Springer-Verlag, Berlin and New York, 1971, pp. 34-46. MR 339169
  • 5. P. J. Hilton, G. Mislin and J. Roitberg, H-spaces of rank 2 and non-cancellation phenomena, Invent. Math. (to appear).
  • 6. P. J. Hilton, G. Mislin and J. Roitberg, Homotopical localization, J. London Math. Soc. (to appear).
  • 7. M. Lazard, Sur les groupes nilpotents et les anneaux de Lie, Ann. Sci. École Norm. Sup. (3) 71 (1954), 101-190. MR 19, 529. MR 88496
  • 8. M. Mimura, G. Nishida and H. Toda, Localization of CW-complexes and its applications, J. Math. Soc. Japan 23 (1971), 593-624. MR 295347
  • 9. G. Mislin, The genus of an H-space, Lecture Notes in Math., vol. 249, Springer-Verlag, Berlin and New York, 1971, pp. 75-83. MR 339149
  • 10. D. Sullivan, Geometric topology. I: Localization, periodicity and Galois symmetry, Mimeographed notes, M.I.T., Cambridge, Mass., 1970.
  • 11. G. W. Whitehead, On mappings into group-like spaces, Comment Math. Helv. 28 (1954), 320-328. MR 16, 505. MR 65927
  • 12. A. Zabrodsky, Homotopy associativity and finite CW-complexes, Topology 9 (1970), 121-128. MR 42 #1118. MR 266211

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55D99

Retrieve articles in all journals with MSC (1970): 55D99


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-13110-0

American Mathematical Society